# SDR SWAA2022083142208

- Difficulty date: August 15, 2022
- Submitted: August 31, 2022
- Operation: Air carrier
- Aircraft: N8698B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36977
- Aircraft time: 20,171 hours, 9,564 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE HAS AREAS OF CORROSION BS500A TO BS500I RBL23 WL156 / [01] EVALUATED CORROSION AT ALL LOCATIONS ON FLOOR TO SIDEWALL SUPPORT; FOUND DEEPEST LOCATION TO BE AT BS 500D+10 RBL 23 WL 156; FOUND 0.015 REMOVED FROM ORIG 0.040 IN NUMEROUS 1'X1' AREAS; FOUND TO BE OUT OF LIMITS PER SRM 53-00-53-1A-2 USING DIAL DEPTH GAUGE ATS 2678 DUE 04/2023;[02] VERIFIED CORRECTIVE ACTION #1;[03] REMOVED FWD CARGO BAY RH FLOOR TO SIDEWALL SUPPORT PLATE STA 500A-500I RBL23 WL156 PER SRM 51-40-02.;[04] FABRICATED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE FROM BS 500A TO BS 500I RBL 23 WL 156; MADE FROM BAC1496-444#7075T62; LOT# 1497019-1 WITH A SPLICE AT BS 500D+12 IAW SRM 53-00-53-2R-5 REPAIR 5;[05] FABRICATED 2 (EACH) TAPERED FILLERS FROM O.O40 THICK 7075-T6 CLAD AND SPLICE SIDEPLATE; MADE FROM BAC1496-444#7075T62; LOT#1497019-1 IAW SRM 53-00-53-2R-5 REPAIR 5 AND 22-153-02516-WIP1;[06] APPLIED A CHEMICAL CONVERSION COATING TO ALL REPAIR PARTS IAW SRM 51-20-01; OK TO PRIME;[07] APPLIED PRIMER TO ALL REPAIR PARTS IAW SOPM 20-41-02;[08] VERIFIED CORRECTIVE STEPS 4 AND 5.;[09] VERIFIED CORRECTIVE ACTION STEPS 6 AND 7.;[10] OK TO INSTALL;[11] OK TO INSTALL;[12] INSTALLED FWD CARGO BAY R/H FLOOR TO SIDEWALL SUPPORT PLATE FROM BS 500A TO BS 500I RBL 23 WL 156 IAW SRM 51-40-02-0G-0; DWG 143A7505 AND DWG 143A7500
